MathSciNet Relay Station
MathSciNet bibliographic data
MR1243788 (95a:58026) 58E15 (49Q20)
Simon, Leon Cylindrical tangent cones and the singular set of minimal submanifolds. J. Differential Geom. 38 (1993), no. 3, 585–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement